| Model Number |
07465-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
N/a.
Event or Problem Description
Non-integration noted.The implants were inserted according to the lodis instructions for use and screwed in with a dehmoment of 30ncm.Thus good osseostability.A month later, the patient came with the spontaneously explanted implants.
Event or Problem Description